Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: A | B | C | J | N | P | S | W
Number of items: 13.

A

Achcar, Jorge A., Agrawal, M.C., Anand, K.N., Ali, Mukhtar M., Bagui, Subhash C., Baker, Rose D., Balamurali, S., Balasooriya, Uditha, Bansal, Ashok K., Barry, John, and others. (1998) 25 years of applied statistics. Journal of Applied Statistics, 25 (1). pp. 3-22. ISSN 0266-4763. (doi:10.1080/02664769823278) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:17536)

Adham, Samia A., Walker, Stephen G. (2001) A Multivariate Gompertz-type Distribution. Journal of Applied Statistics, 28 (8). pp. 1051-1065. ISSN 0266-4763. (doi:10.1080/02664760120076706) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:10557)

B

Brooks, Stephen P., Catchpole, Edward A., Morgan, Byron J. T., Harris, Michael P. (2002) Bayesian methods for analysing ringing data. Journal of Applied Statistics, 29 (1-4). pp. 187-206. ISSN 0266-4763. (doi:10.1080/02664760120108683) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:10492)

C

Catchpole, Edward A., Freeman, Stephen N., Morgan, Byron J. T. (1995) Modelling age variation in survival and reporting rates for recovery models. Journal of Applied Statistics, 22 (5-6). pp. 597-609. ISSN 0266-4763. (doi:10.1080/02664769524487) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:19750)

Catchpole, Edward A., Morgan, Byron J. T., Viallefont, Anne (2002) Solving problems in parameter redundancy using computer algebra. Journal of Applied Statistics, 29 (1-4). pp. 625-636. ISSN 0266-4763. (doi:10.1080/02664760120108683) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:10498)

J

Jolliffe, Ian T., Jones, B., Morgan, Byron J. T. (1995) Identifying Influencial Observations in Hierarchical Cluster-Analysis. Journal of Applied Statistics, 22 (1). pp. 61-80. ISSN 0266-4763. (doi:10.1080/757584398) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:19626)

Jeffers, J.N.R. (1996) Multivariate analysis of a reference collection of elm leaves. Journal of Applied Statistics, 23 (6). pp. 571-587. ISSN 0266-4763. (doi:10.1080/02664769623946) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:19261)

Jeffers, J.N.R. (1995) The Statistician and the Computer. Journal of Applied Statistics, 22 (2). pp. 227-234. ISSN 0266-4763. (doi:10.1080/757584616) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:19619)

N

North, P.M., Nicholson, J.D. (1995) Statistics and Ornithology. Journal of Applied Statistics, 22 (5-6). pp. 553-555. ISSN 0266-4763. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:19418)

P

Pearce, S.C. (1995) Cubic Lattices. Journal of Applied Statistics, 22 (3). pp. 355-373. ISSN 0266-4763. (doi:10.1080/757584725) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:19442)

S

Saridakis, G. (2011) Violent crime and incentives in the long-run: Evidence from England and Wales. Journal of Applied Statistics, 38 (4). pp. 647-660. ISSN 0266-4763. (doi:10.1080/02664760903563619) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:65957)

W

Walker, Stephen G., Page, Christopher J. (2001) Generalised ridge regression and a generalisation of the Cp statistic. Journal of Applied Statistics, 28 (7). pp. 911-922. ISSN 0266-4763. (doi:10.1080/02664760120074988) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:10555)

Walker, Stephen G., Fuentes-Garcia, Ruth (2010) A new approach to classification. Journal of Applied Statistics, 37 (1). pp. 137-146. ISSN 0266-4763. (doi:10.1080/02664760802698987) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:23908)

This list was generated on Sun Jul 12 23:07:17 2020 BST.